- Volume 51 Issue 4
DOI QR Code
REPRESENTATIONS OF SOLUTIONS TO PERIODIC CONTINUOUS LINEAR SYSTEM AND DISCRETE LINEAR SYSTEM
- Kim, Dohan (Department of Mathematics Seoul National University) ;
- Shin, Jong Son (Faculty of Science and Engineering Hosei University)
- Received : 2012.08.30
- Published : 2014.07.31
We give a representation of the component of solutions with characteristic multiplier 1 in a periodic linear inhomogeneous continuous system. It follows from this representation that asymptotic behaviors of the component of solutions to the system and to its associated homogeneous system are quite different, though they are similar in the case where the characteristic multiplier is not 1. Moreover, the representation is applicable to linear discrete systems with constant coefficients.
- R. Graham, D. Knuth, and O. Patashnik, Concrete Mathematics (A foundation for computer science), Addison-Wesley, Reading, Massachusetts, 1989.
- J. Kato, T. Naito, and J. S. Shin, A characterization of solutions in linear differential equations with periodic forcing functions, J. Difference Equ. Appl. 11 (2005), no. 1, 1-19. https://doi.org/10.1080/10236190412331317120
- S. G. Krantz and H. R. Parks, A Primer of Real Analytic Functions, Second Edition, Birkhauser, Boston, Basel, Berlin, 2002.
- K.S. Miller, An Introduction to the Calculus of Finite Differences and Difference Equations, Dover Publications, New York, 1966.
- T. Naito and J. S. Shin, On periodicizing functions, Bull. Korean Math. Soc. 43 (2006), no. 2, 253-263. https://doi.org/10.4134/BKMS.2006.43.2.253
- J. S. Shin and T. Naito, Representations of solutions, translation formulae and asymptotic behavior in discrete linear systems and periodic continuous linear systems, submitted.